MAUDE Adverse Event Report: STRYKER SUSTAINABILITY SOLUTIONS N/A; REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER

STRYKER SUSTAINABILITY SOLUTIONS N/A; REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER
Model Number N/A
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
No image shown when catheter was plugged.No patient harm occurred another reprocessed avc nav catheter was opened to complete the case.Vendor notified.Manufacturer response for intravascular ultrasound catheter, ultrasound catheter reprocessed biosense webster (per site reporter).

Brand Name
N/A
Common Device Name
REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER
Manufacturer (Section D)
STRYKER SUSTAINABILITY SOLUTIONS
1810 w. drake dr.
tempe AZ 85283
MDR Report Key24626112
Report Number24626112
Device Sequence Number21045978
Product Code OWQ
UDI-Device Identifier00885825011369
UDI-Public(01)00885825011369
Combination Product (Y/N)N
Initial Reporter StateCT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/13/2026
Report Date (Section F) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number10135910
Device Lot Number5585742
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/18/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/18/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA03/13/2026